# SDR SWAA2016120110119

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 46,016 hours, 23,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT SIGN LENS MISSING.  INSTALLED LENS PER SIP.
